# SDR 20010403CW010

- Difficulty date: March 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N701FC
- Make and model: Beech B300
- Aircraft serial: FL291
- Engine: Pwa PT6*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Condition: Melted
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BLEED AIR WARNING INDICATION ON LEFT SIDE.  TROUBLE SHOT AND FOUND EVA TUBING MELTED BELOW HEAT DUCT.  DISCOVERED EARLIER REPAIR (WITHIN 1O HOURS) OF RIGHT SIDE TUBING 2 INCHES FROM LATEST FAILURE.  TUBING IS COMING IN CONTACT WITH DUCT AND MELTING.  ANOTHER STANDOFF IS REQUIRED TO MAINTAIN TUBING CLEARANCE NOTED IN MM.  1683 HOURS TOTAL TIME
